# SDR RI3R200800001

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station RI3R816L
- Make and model: Boeing 737*
- System (JASC): 2840 · Fuel Indicating System
- Part: Tsu
- Part number: 403501
- Condition: Contaminated
- Location: Internal
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TROUBLESHOOTING AND REPAIR OF 4035-01 SERIES TRANSIENT SUPPRESSION UNITS (TSU) IAW COMPONENT MM 28-44-64, REV 2, DATED 20/04/2007, IT WAS DISCOVERED THAT VARIOUS UNITS (7 TOTAL) SHOWED EVIDENCE OF CONTAMINATION ON INTERIOR SURFACES FROM WHAT APPEARS TO BE MOISTURE INTRUSION THROUGH THE CASE SEALS.  AFFECTED UNITS HAVE BEEN PLACED IN QUARANTINE.  IMMEDIATELY NOTIFIED THE ORIGINAL EQUIPMENT MFG AND PRODUCTION AUTHORITY HOLDER, OF THE FINDINGS.  COORDINATING WITH  ENGINEERING AND QUALITY REPRESENTATIVES ON FURTHER ACTION AND FINAL DISPOSITION.  AFFECTED UNITS TO REMAIN IN QUARANTINE UNTIL GUIDANCE IS RECEIVED. CONSULTED WITH FSDO, PMI.  RECOMMENDED ACTION:  SUBMIT SDR IAW 14 CFR PART 145.221 AND REPAIR STATION QUALITY CONTROL MANUAL PROCEDURES. AFFECTED PN  4035-01 AFFECTED SN:  0123, 0408, 1034, 1115, 1313, 1403, 1888. UNITS USED ON AC FUEL QUANTITY INDICATING SYS, INSTALLED IAW STC00847S-28-2.
